# SDR UIEA2021013100163

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 8,385,932 hours, 13,615 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Condition: Cracked
- Location: Flp Trk Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW #6 FLAP TRACK FIXED FAIRING O/B SEAL RETAINER FWD CRACK.( RHW #6 FLAP TRACK FIXED FAIRING O/B SEAL RETAINER REPAIRED AS PER RI-27-51-14315 REV A )
